Coverart for item
The Resource On generalized surfaces of finite topological types, by L.C. Young

On generalized surfaces of finite topological types, by L.C. Young

Label
On generalized surfaces of finite topological types
Title
On generalized surfaces of finite topological types
Statement of responsibility
by L.C. Young
Title variation
Generalized surfaces of finite topological types
Creator
Subject
Genre
Language
eng
Member of
Cataloging source
OCLCE
http://library.link/vocab/creatorDate
1905-2000
http://library.link/vocab/creatorName
Young, L. C.
Dewey number
517.5 YOU
Index
no index present
LC call number
QA3
LC item number
.A57 no. 17
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Memoirs of the American Mathematical Society
Series volume
no. 17
http://library.link/vocab/subjectName
  • Generalized spaces
  • Existence theorems
  • Calculus of variations
  • Calculus of variations
  • Existence theorems
  • Generalized spaces
  • Oberfläche
  • Topologie
Label
On generalized surfaces of finite topological types, by L.C. Young
Instantiates
Publication
Note
Cover title
Antecedent source
file reproduced from original
Bibliography note
Includes bibliographical references (pages 62-63)
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • 9. Existence of continuous variational solutions
  • 10. A combinatorial problem
  • 1. Background and notation
  • 2. Approximation to a micro-representation
  • 3. The change of variable, sewing and patching theorems
  • 4. Topological types
  • 5. A decomposition theorem for certain limits of parametric surfaces
  • 6. The representation of a connected rimless generalized surface of finite type
  • 7. An application
  • 8. Representation of a connected generalized surface of finite topological type whose rims are 2-dimensionally thin
Control code
805984144
Dimensions
unknown
Extent
1 online resource (63 pages)
File format
one file format
Form of item
online
Isbn
9780821899588
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Specific material designation
remote
System control number
(OCoLC)805984144
Label
On generalized surfaces of finite topological types, by L.C. Young
Publication
Note
Cover title
Antecedent source
file reproduced from original
Bibliography note
Includes bibliographical references (pages 62-63)
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • 9. Existence of continuous variational solutions
  • 10. A combinatorial problem
  • 1. Background and notation
  • 2. Approximation to a micro-representation
  • 3. The change of variable, sewing and patching theorems
  • 4. Topological types
  • 5. A decomposition theorem for certain limits of parametric surfaces
  • 6. The representation of a connected rimless generalized surface of finite type
  • 7. An application
  • 8. Representation of a connected generalized surface of finite topological type whose rims are 2-dimensionally thin
Control code
805984144
Dimensions
unknown
Extent
1 online resource (63 pages)
File format
one file format
Form of item
online
Isbn
9780821899588
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Specific material designation
remote
System control number
(OCoLC)805984144

Library Locations

    • Curtis Laws Wilson LibraryBorrow it
      400 West 14th Street, Rolla, MO, 65409, US
      37.955220 -91.772210
Processing Feedback ...